# SDR REXA2022092102125

- Difficulty date: September 18, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION FOUND ON STRINGER 24R BETWEEN F.S. 295.00 TO F.S. 349.00.	REMOVED AND REPLACED STGR 24R BTW FS 280-333 IAW CRJ900 SRM 51-42-06-0001-001-A01.
